Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Going off Effexor; mechanism of w.d effects?

Posted by Mary on December 13, 1999, at 13:22:28

In reply to Re: Going off Effexor; mechanism of w.d effects?, posted by nash mccutchen on December 13, 1999, at 9:40:25

I would like to know exactly why the Effexor creates
the withdrawal symptoms. Didn't make much sense to me for my
doctor to tell me that I couldn't get addicted to it...
but that my body would become used to it.

Have taken Prozac on several different occasions... for 2 to 3
year stretches. It takes the edge off the depression, but never
really gets rid of it.

I really liked the effect Effexor had on my mind, but when I tried
it before I had a strange sensation in my head... and the doctor thought
I was having mini withdrawals between doses. Of the different medications
I have tried, though, I felt it was the most effective. My doc now wants
me to try it again.... this time the XR, and build up really slowly,
and see how it does.





Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mary thread:15708